# SDR AALA202207208140

- Difficulty date: July 17, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 35,227 hours, 13,586 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT AT DOOR 3L REPORTS SLIDE ARMING LEVER IS LOOSE. SECURED AND TIGHTENED 3L DOOR SLIDE ARMING LEVER AS REQUIRED.
